Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Developed white spots in vaginal area. Diagnosed skin infection. Taking azithral and using candidcl. Suggest?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
hi my mother has developed white spots in her vaginal portion third time .first two time it was diagnosed as skin infection .this time its taking time .she is taking azithral xp kit and using candid cl.since 15 days but there is no improvement.two year back she also had a biopsy but the report was normal. age is 56 , height 5.3 , 60kg
Posted Sat, 19 Oct 2013 in Women's Health
Answered by Dr. Mahesh Koregol 1 hour later
Brief Answer:
Needs culture & sensitivity

Detailed Answer:
Hi, This appears to be fungal infection which occurs in postmenopausal women. The present medicines she is taking are fine. They work well. In case if the spots dont reduce, see a gynecologist who will take smear from infected area to check for culture sensitivity meaning which drugs act best for it. Let me know if you have any more queries. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Follow-up: Developed white spots in vaginal area. Diagnosed skin infection. Taking azithral and using candidcl. Suggest? 19 minutes later
she is taking medicine for last 15 days , should we wait or go for the test as told by you immediately
Answered by Dr. Mahesh Koregol 35 minutes later
Brief Answer:
Not an emergency

Detailed Answer:
Hi, this is not emergency. You can visit gynecologist as per your convinience in coming week. Mean while you can stop the medicines if you have completed the coursr as per doctor's advice. I hope your doubt is cleared. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor